# SDR R61A201503210210

- Difficulty date: March 21, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING NR 3 SPOILER HARDWARE IS CORRODED.  MAINTENANCE R & R LT WING NR 3 SPOILER HARDWARE IAW AMM 27-65-0-1, PN NAS6212-31D, BOLT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
